# SDR A6WA201644322

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 34,189 hours, 32,652 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

RECEIVED FLAP FAIL CAUTION MSG IN CRUISE FLIGHT.  EICAS SHOWS FLAPS FAILED AT 0 DEGREES.  C/W CIRCUIT BREAKER RESET IAW SUPPORT 98-018G, MSG DID NOT CLEAR.
